# SDR SWAA2019061833847

- Difficulty date: May 22, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED BETWEEN BS. 927 TO BS. 947, RBL 21.     R&R INTERCOSTAL PER SRM AND DWG.
